Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 30, NWS La Crosse, WI

May 7, 2014Clark County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at May 7, 2014, 5:27 AM CDT for Clark County, Wisconsin. It was in force for 63 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2014, 5:27 AM CDT (10:27 UTC)
Expired
May 7, 2014, 6:30 AM CDT
In force
63 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Clark County, WI

The radar

The La Crosse radar (KARX), 93 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 5:54 AM CDTHAIL 1.756 Wnw Neillsville, WISIZE ESTIMATED FROM PHOTO. TIME ESTIMATED FROM RADAR.
May 7, 6:08 AM CDTHAIL 0.883 W Christie, WINICKEL SIZE HAIL REPORTED AT HOG CORNERS /INTERSECTION OF COUNTY ROADS H...O...AND G/.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2014-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2014-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1797 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
353 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

372 
WUUS53 KARX 071027
SVRARX
WIC019-071130-
/O.NEW.KARX.SV.W.0030.140507T1027Z-140507T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
527 AM CDT WED MAY 7 2014

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CLARK COUNTY IN CENTRAL WISCONSIN...

* UNTIL 630 AM CDT

* AT 526 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 19 MILES NORTH OF
  BLACK RIVER FALLS...OR 12 MILES WEST OF NEILLSVILLE...MOVING EAST
  AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  NEILLSVILLE AROUND 610 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
CHRISTIE...HOG CORNERS...SNYDER LAKE...HIGHWAY 10 AND BALD PEAK ROAD
AND TIOGA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4451 9052 4451 9092 4468 9092 4470 9057
TIME...MOT...LOC 1026Z 258DEG 12KT 4459 9084 

HAIL...1.00IN
WIND...<50MPH

$$

JW
4 follow-up statements
356 
WWUS53 KARX 071037
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
537 AM CDT WED MAY 7 2014

WIC019-071130-
/O.CON.KARX.SV.W.0030.000000T0000Z-140507T1130Z/
CLARK WI-
537 AM CDT WED MAY 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR SOUTHWESTERN CLARK COUNTY...

AT 536 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 21 MILES NORTH OF
BLACK RIVER FALLS...OR 9 MILES WEST OF NEILLSVILLE...MOVING EAST AT
15 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE STORM WILL BE NEAR...
  NEILLSVILLE AROUND 600 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
CHRISTIE...HOG CORNERS...SNYDER LAKE...HIGHWAY 10 AND BALD PEAK ROAD
AND SIDNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4451 9052 4454 9092 4467 9091 4470 9057
TIME...MOT...LOC 1036Z 257DEG 15KT 4460 9077 

HAIL...1.00IN
WIND...<50MPH

$$

JW
706 
WWUS53 KARX 071051
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
551 AM CDT WED MAY 7 2014

WIC019-071130-
/O.CON.KARX.SV.W.0030.000000T0000Z-140507T1130Z/
CLARK WI-
551 AM CDT WED MAY 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR SOUTHWESTERN CLARK COUNTY...

AT 549 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHRISTIE... 
MOVING NORTHEAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

OTHER LOCATIONS IMPACTED INCLUDE...HOG CORNERS...SNYDER 
LAKE...HIGHWAY 10 AND BALD PEAK ROAD AND SIDNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4452 9053 4454 9092 4467 9091 4470 9057
TIME...MOT...LOC 1049Z 246DEG 19KT 4465 9065 

HAIL...1.00IN
WIND...<50MPH

$$

JW
659 
WWUS53 KARX 071104
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
604 AM CDT WED MAY 7 2014

WIC019-071130-
/O.CON.KARX.SV.W.0030.000000T0000Z-140507T1130Z/
CLARK WI-
604 AM CDT WED MAY 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR WEST CENTRAL CLARK COUNTY...

AT 602 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHRISTIE... 
MOVING EAST AT 15 MPH. AN ADDITIONAL SEVERE THUNDERSTORM WAS LOCATED 
7 MILES WEST OF CHRISTIE...MOVING EAST AT 15 MPH.  

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
CHRISTIE...HOG CORNERS...HIGHWAY 10 AND BALD PEAK ROAD...TIOGA...
GLOBE AND SNYDER LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4458 9054 4458 9086 4468 9083 4470 9057
TIME...MOT...LOC 1102Z 258DEG 12KT 4466 9059 

HAIL...1.00IN
WIND...<50MPH

$$

JW
195 
WWUS53 KARX 071116
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
616 AM CDT WED MAY 7 2014

WIC019-071130-
/O.CON.KARX.SV.W.0030.000000T0000Z-140507T1130Z/
CLARK WI-
616 AM CDT WED MAY 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR CENTRAL CLARK COUNTY...

AT 615 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHRISTIE... 
MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
CHRISTIE...HOG CORNERS AND GLOBE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4458 9054 4460 9074 4469 9074 4470 9057
TIME...MOT...LOC 1115Z 267DEG 20KT 4465 9060 

HAIL...1.00IN
WIND...<50MPH

$$

JW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 4:25 AM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, May 7, 4:25 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
425 AM CDT WED MAY 7 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 425 AM CDT WED MAY 7 2014

AT 3 AM...WATCHING 2 AREAS OF CONVECTION. THE FIRST IS LOCATED
OVER EAST CENTRAL WISCONSIN. MEANWHILE THE OTHER ONE IS LOCATED
BETWEEN SIOUX FALLS SOUTH DAKOTA AND FAIRMONT MINNESOTA. BOTH OF
THESE ARE LOCATED ON THE EASTERN EDGE STRONG 700 MB MOISTURE
CONVERGENT AREA. IN ADDITION...THEY ARE LOCATED ONE THE NORTHERN
PERIPHERY OF 1000 J/KG MOST UNSTABLE CAPE. THE ARW...NMM...HOP WRF
AND SPC WRF SUGGEST THAT THE LATTER AREA OF CONVECTION WILL MOVE
EAST ALONG THE INTERSTATE 90 CORRIDOR THIS MORNING. EARLIER IN THE
NIGHT THE HRRR SUGGESTED A SIMILAR SCENARIO...BUT WITH ITS LATEST
RUN IT HAS BACKED AWAY FROM THIS SOLUTION. HOWEVER THIS SCENARIO
DOES NOT MAKE A LOT OF SENSE...SO BACKED AWAY FROM FOLLOWING IT.
TRENDED THE PRECIPITATION FORECAST FOR TODAY TOWARD A BLEND OF
ARW...NMM...HOP WRF AND SPC WRF. HOWEVER I AM A BIT CONCERNED
THAT AS IT MOVES EAST THAT THE NOCTURNAL JET WILL WEAKEN AND THAT
THE CONVECTION COULD DISSIPATE BEFORE IT GETS INTO OUR AREA.

IF THE CONVECTION DOES HAPPEN TO GET INTO OUR AREA...THE SPC RAP
SUGGESTS THAT EFFECTIVE SHEAR WILL INCREASE OVER 40 KNOTS THROUGH
07.14Z. THIS COULD RESULT IN THE DEVELOPMEMT OF SOME ELEVATED
SUPER CELLS. WE WILL HAVE TO MONITOR THIS OVER THE NEXT COUPLE OF
HOURS.

FOR LATER THIS MORNING AND AFTERNOON...MANY OF THE MESO MODELS AND
AND NAM SUGGEST THAT THE AREA WILL REMAIN DRY. THIS IS A RESULT OF
AN ELEVATED MIXED LAYER BEING BROUGHT ISENTROPICALLY OFF OF THE
SOUTHERN PLAINS. THIS LAYER FORMS A STRONG 800 TO 600 MB CAP
ACROSS THE FORECAST AREA. MEANWHILE THE GFS CONTINUES TO TRY AND
DEVELOP STRATIFORM PRECIPITATION BELOW THE CAP. THIS LOOKS VERY
UNLIKELY BECAUSE ITS SATURATED THE AIR MASS BELOW 800 MB TOO MUCH.
DUE TO THIS...STAYED WITH A DRY FORECAST FOR THE TIME PERIOD.

TONIGHT...MANY OF DETERMINISTIC RUNS ARE GENERATING PRECIPITATION
ACROSS MUCH OF THE FORECAST AREA. HOWEVER BUFKIT SOUNDINGS
CONTINUE TO SHOW A FAIRLY STRONG CAP ALONG AND SOUTH OF INTERSTATE
94. THIS IS GOOD AGREEMENT WITH WHAT SHOWS UP IN THE ARW AND SPC
WRF. DUE TO THIS...WENT WITH MUCH LOWER POPS THAN WHAT NORMALLY
WOULD BE EXPECTED SOUTH OF INTERSTATE 94. IF THUNDERSTORMS DID
DEVELOP...IT LOOKS TO BE SO HIGH /BASES OF 2 TO 3 KM/ THAT YOUR
SHEAR IS GREATLY DECREASED TO LESS 25 KNOTS...SO THERE WILL NOT BE
SUPERCELLS. HOWEVER THE CAPE PROFILE IS MUCH FATTER THAN THIS
MORNING AND THIS COULD POTENTIALLY RESULT IN SOME LARGE HAIL.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 425 AM CDT WED MAY 7 2014

ON THURSDAY AND THURSDAY NIGHT...THE 07.00Z MODELS CONTINUE TO
SHOW THAT A PLUME OF SUBTROPICAL MOISTURE WILL SURGE NORTHWARD
AHEAD OF THE LONG WAVE TROUGH. EMBEDDED WAVES IN THIS FLOW WILL
RESULT IN SHOWERS AND THUNDERSTORMS WHICH WILL USE UP MUCH OF THE
CAPE PRIOR TO THE ARRIVAL OF A MUCH MORE FAVORABLE SHEAR PROFILE.
DUE TO THIS...STILL THINKING THAT THE BEST SEVERE WEATHER THREAT
WILL REMAIN WEST OF INTERSTATE 35. WITH THIS PLUME NOT ARRIVING
UNTIL MID MORNING...LOWERED THE PRECIPITATION PROBABILITIES
BETWEEN 08.12Z AND 08.15Z.

FROM SATURDAY NIGHT THROUGH TUESDAY...A SERIES OF SHORT WAVE
TROUGHS WILL EJECTED OUT OF THE LONG WAVE OVER THE WESTERN UNITED
STATES. THIS WILL BRING ROUND OF SHOWERS AND THUNDERSTORMS INTO
THE AREA. WITH STILL SOME TIMING DIFFERENCES AND SUBTLE
DIFFERENCES IN THE MODELS...STAYED WITH THE MODEL CONSENSUS.

TOWARD THE MIDDLE OF NEXT WEEK...IT LOOKS LIKE THERE WILL BE A
PATTERN SHIFT AS THE UPPER LEVEL FLOW BECOMES NORTHWEST AND WEST
ACROSS THE EASTERN UNITED STATES. LOOKS LIKE HIGHS MAY RANGE FROM
THE UPPER 40S TO MID 50S...AND LOWS WILL RANGE FROM THE MID 30S TO
MID 40S.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1141 PM CDT TUE MAY 6 2014

SAW ONE BAND OF SHRA/TS DEVELOP EAST OF KLSE EARLIER THIS
EVENING...BUT THAT HAS SINCE MOVED INTO EAST CENTRAL WI. FAIRLY
QUIET AT THE MOMENT UPSTREAM PER RADAR MOSAIC AND SURFACE
OBSERVATION IN ADVANCE OF A WARM FRONT LIFTING NORTHWARD OUT OF
THE CENTRAL PLAINS. MODELS PUSHING THE WARM FRONTAL BOUNDARY INTO
THE AREA WEDNESDAY...TO ALONG I-94 BY WEDNESDAY EVENING. A FEW OF
THE MODELS STILL DEVELOPING SHRA/TS ACTIVITY OVERNIGHT WITH SURGE
OF MOISTURE/LIFT OUT AHEAD OF THE FRONT...BUT STILL A FAIR AMOUNT
OF UNCERTAINTY THOUGH BETWEEN THE MODELS ON COVERAGE OF THIS
SHRA/TS ACTIVITY AND WHETHER KLSE/KRST WILL BE AFFECTED. WILL
MAINTAIN VCSH/VCTS IN THE TAFS IN THE 06-13Z TIMEFRAME.
OTHERWISE...VFR CONDITIONS EXPECTED. BACKED OFF ON MVFR
STRATOCUMULUS IN THE MORNING DUE TO LACK OF WIDESPREAD
PRECIPITATION AND BOUNDARY LAYER MOISTENING. PLAN ON VFR
CONDITIONS THROUGH THE REST OF THE PERIOD AS WELL WITH ANY
CONVECTION ASSOCIATED WITH THE WARM FRONT EXPECTED TO REMAIN NORTH
OF THE KRST/KLSE TAF SITES.
&&

.HYDROLOGY...
ISSUED AT 425 AM CDT WED MAY 7 2014

FLOODING CONTINUES ALONG THE MAIN STEM OF THE MISSISSIPPI
RIVER...WITH LOCATIONS CRESTING FROM NORTH MCGREGOR. SHOWERS AND
THUNDERSTORMS ON THURSDAY AND THURSDAY NIGHT WILL PRODUCE ANYWHERE
FROM A HALF INCH TO ONE INCH. THIS WILL LIKELY SLOW THE FALL FOR
LOCATIONS NORTH OF MCGREGOR...AND MAY INCREASE CRESTS SLIGHTLY
SOUTH OF MCGREGOR.

CHECK OUT THE LATEST HYDROLOGIC STATEMENTS FOR THE DETAILS.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...BOYNE
LONG TERM...BOYNE
AVIATION...DAS
HYDROLOGY...BOYNE

In the hours before

Special weather statement, May 7, 12:39 AM CDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1239 AM CDT WED MAY 7 2014

IAZ010-011-029-030-WIZ053>055-061-070800-
WINNESHIEK-ALLAMAKEE-FAYETTE-CLAYTON-VERNON-CRAWFORD-RICHLAND-
GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...OELWEIN...VIROQUA...
PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
1239 AM CDT WED MAY 7 2014

...THUNDERSTORMS DEVELOPING OVER THE AREA EARLY THIS MORNING...

SCATTERED THUNDERSTORMS WILL CONTINUE OVER PORTIONS OF NORTHEAST
IOWA AND FAR SOUTHWEST WISCONSIN THROUGH 3 AM. SOME OF THE STORMS
MAY PRODUCE PEA TO PENNY SIZE HAIL...BRIEF DOWNPOURS...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING. AN ISOLATED SEVERE
THUNDERSTORM WITH LARGE HAIL CANNOT BE RULED OUT THIS MORNING.

WETENKAMP
Special weather statement, May 7, 1:59 AM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
159 AM CDT WED MAY 7 2014

WIZ043-044-070745-
ADAMS-JUNEAU-
159 AM CDT WED MAY 7 2014

...A LINE OF THUNDERSTORMS WILL AFFECT SOUTHERN JUNEAU AND ADAMS
COUNTIES...

AT 157 AM CDT...A LINE OF THUNDERSTORMS WAS ALONG A LINE EXTENDING
FROM NEAR MAUSTON TO 9 MILES EAST OF WISCONSIN DELLS...AND MOVING
NORTHEAST AT 30 MPH.

PEA SIZE HAIL IS POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  NECEDAH AROUND 220 AM CDT.
  CASTLE ROCK LAKE AROUND 225 AM CDT.
  DELLWOOD AROUND 230 AM CDT.
  FRIENDSHIP AROUND 235 AM CDT.
  ADAMS AROUND 240 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE JOHNSON HILL...I 90
94 EXIT 61...HOLIDAY SHORES CAMPGROUND AND WHITE CREEK.

LAT...LON 4364 8960 4364 9009 4367 9031 4411 9004
      4397 8960
TIME...MOT...LOC 0657Z 232DEG 28KT 4378 9015 4366 8960

JW
Special weather statement, May 7, 4:48 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
448 AM CDT WED MAY 7 2014

WIZ034-071015-
JACKSON-
448 AM CDT WED MAY 7 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JACKSON AND
SOUTHWESTERN CLARK COUNTIES...

AT 447 AM CDT...A STRONG THUNDERSTORM WAS NEAR OSSEO...MOVING EAST AT
30 MPH.

HALF INCH HAIL IS POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
  PRICE AROUND 500 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE REQUA...LEVIS...
NORTHFIELD AND I 94 EXIT 98.

LAT...LON 4450 9094 4450 9082 4449 9080 4445 9116
      4459 9116 4459 9092
TIME...MOT...LOC 0947Z 253DEG 25KT 4453 9114

JW
Special weather statement, May 7, 5:21 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
521 AM CDT WED MAY 7 2014

WIZ029-071045-
CLARK-
521 AM CDT WED MAY 7 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLARK COUNTY...

AT 520 AM CDT...A STRONG THUNDERSTORM WAS NEAR HUMBIRD...OR 14 MILES
WEST OF NEILLSVILLE...MOVING EAST AT 20 MPH.

PENNY SIZE HAIL IS POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
  NEILLSVILLE AROUND 545 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CHRISTIE...HOG
CORNERS...TIOGA AND SIDNEY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4451 9080 4451 9092 4466 9092 4474 9055
      4455 9045
TIME...MOT...LOC 1020Z 256DEG 17KT 4459 9089

JW

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 9:17 PM CDTSpecial Weather StatementARXAdams, Juneau, Monroe58 min
May 7, 1:59 AM CDTSpecial Weather StatementARXAdams, Juneau46 min
May 7, 4:48 AM CDTSpecial Weather StatementARXJackson27 min
May 7, 5:21 AM CDTSpecial Weather StatementARXClark24 min
May 7, 6:00 AM CDTSevere Thunderstorm WarningARXClark45 min
May 7, 8:15 AM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau45 min
May 7, 8:28 AM CDTSpecial Weather StatementARXTrempealeau32 min
May 7, 9:04 AM CDTSpecial Weather StatementARXJackson26 min
May 7, 9:31 AM CDTSpecial Weather StatementARXAdams, Richland, Vernon29 min
May 7, 9:42 AM CDTSevere Thunderstorm WarningARXRichland33 min
May 7, 10:12 AM CDTSpecial Weather StatementARXAdams63 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.